Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

I am getting black/brown discharge while on birth control and back pain with tiredness but HPT is negative. Am i pregnant ?

black/brown discharge/ bleed in middle of my contraceptive pill with back pain and lethargy I have experienced lower back ache and varying stomach and pelvic discomforts over the last few days and now have a very dark bron/black discharge with tiny little black clots. I am halfway thru my pill packet and my cycle is usually spot on with no random bleeds. I have a 3yr old and a 11 month old. But I feel drained and sleepy all the time (unlike the normal tiredness a mother of 2 has). haveing suffered a miscarriage between these children - I wondered if in fact this had happened but I took a pregnancy test and this came up negative..... any ideas pls??
Asked On : Mon, 21 Feb 2011
Answers:  1 Views:  401
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Welcome to HealthcareMagic forum.
The spotting in the middle of cycle is usually due to forgotten pills. If you have not forgotten to take any of the pills then it is due to hormonal imbalance. Just ignore it and watch for one more cycle.
Dr. Rakhi Tayal
Answered: Mon, 21 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor